# SDR USAA2014021300005

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 42,438 hours, 21,828 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Servo
- Part number: 810A000005
- Part serial: 5051
- Condition: Excess Play
- Location: Rudder
- Part time: 42,827 hours, 15,610 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION REPORTED BY FLIGHT ATTENDANT IN REAR OF ACFT DURING DESCENT.  STOPPED WHEN SLOWED TO 250 KNOTS.  REPLACED RUDDER SERVO CONTROLS & RUDDER HINGE ARM FITTINGS 2, 3 & 4 IAW NON-ROUTINES.
